Amoxicillin side effects?? - ProTeacher Community




      
Home Join Now Search My Favorites
Help


      Teachers' Lounge


Amoxicillin side effects??

>

Reply
 
Thread Tools
stella.ivey's Avatar
stella.ivey stella.ivey is offline
 
Joined: Jul 2006
Posts: 1,729
Senior Member

stella.ivey
 
stella.ivey's Avatar
 
Joined: Jul 2006
Posts: 1,729
Senior Member
Amoxicillin side effects??
Old 01-21-2021, 10:58 AM
  #1

My DD had some dental work done yesterday. The dentist gave her a script for pain pills and for amoxicillin. She had them filled and she took one pain pill last night and started the antibiotic. She didn't have any pain this morning, so she did not take the pain pill. She did take the antibiotic ( and drank a protein smoothie) She sent a text saying she felt really tired...like Nyquil tried. I have never heard this side effect from taking Amoxicillin. Have any of you experienced this?


stella.ivey is offline   Reply With Quote

twin2 twin2 is offline
 
Joined: Aug 2006
Posts: 16,461
Senior Member

twin2
 
Joined: Aug 2006
Posts: 16,461
Senior Member
sometimes
Old 01-21-2021, 11:19 AM
  #2

Sometimes the day after a pain pill can be tiring. If she doesn't get her energy back soon, she may want to call the dentist, doctor or pharmacist.
twin2 is offline   Reply With Quote
kerrysgirl's Avatar
kerrysgirl kerrysgirl is offline
 
Joined: May 2009
Posts: 3,068
Senior Member

kerrysgirl
 
kerrysgirl's Avatar
 
Joined: May 2009
Posts: 3,068
Senior Member
AGree with twin2...
Old 01-21-2021, 01:14 PM
  #3

My pain pills for my back knock me out for the day I take them and I'm groggy the next day.

The only side effects I've seen from amox is the rash DS and I get from taking it. We are allergic, but we never had the sleepiness from it.

I hope she is better soon!
kerrysgirl is offline   Reply With Quote
stella.ivey's Avatar
stella.ivey stella.ivey is offline
 
Joined: Jul 2006
Posts: 1,729
Senior Member

stella.ivey
 
stella.ivey's Avatar
 
Joined: Jul 2006
Posts: 1,729
Senior Member
Side effects
Old 01-21-2021, 01:31 PM
  #4

Thanks! It may very well be a residual effect from the pain pill. She doesn’t take any meds. ( only an occasional Tylenol)
When my son was a baby, his pediatrician would always prescribe Amoxicillin for an ear infection. It took us a while to realize that this drug caused him to be wildly hyperactive and he couldn’t sleep while on it. He is now 28 and a nurse. He said that this reaction is uncommon as well.
stella.ivey is offline   Reply With Quote
Ima Teacher's Avatar
Ima Teacher Ima Teacher is offline
 
Joined: Aug 2005
Posts: 30,078
Senior Member

Ima Teacher
 
Ima Teacher's Avatar
 
Joined: Aug 2005
Posts: 30,078
Senior Member

Old 01-21-2021, 02:29 PM
  #5

Barring any other symptoms, I would agree that it is probably residual tiredness from the pain pills.


Ima Teacher is offline   Reply With Quote
BioAdoptMom3 BioAdoptMom3 is offline
 
Joined: Feb 2008
Posts: 70,136
Senior Member

BioAdoptMom3
 
Joined: Feb 2008
Posts: 70,136
Senior Member

Old 01-22-2021, 05:42 PM
  #6

I also would suspect the pain pill to be the cause of the extreme fatigue!

Nancy
BioAdoptMom3 is offline   Reply With Quote

Join the conversation! Post as a guest or become a member today. New members welcome!

Reply

 

>
Teachers' Lounge
Thread Tools




Sign Up Now

Sign Up FREE | ProTeacher Help | BusyBoard

All times are GMT -8. The time now is 08:51 AM.

Copyright © 2019 ProTeacher®
For individual use only. Do not copy, reproduce or transmit.
source: www.proteacher.net
5